# SDR ASAA0280438

- Difficulty date: October 25, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 653
- Condition: Inoperative
- Location: Fwd Pax Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUIRNG LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY, INCLUDING BATTERY PACK.  LIGHT THEN OPERATED NORMALLY.  (M)
